# SDR SIMA20130107006

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 20,045 hours, 16,980 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2977 THE CREW REPORTED AN OCCASIONAL STRONG OIL SMELL APPARENT IN THE COCKPIT AND GALLEY AREA AND OCCURS AT RANDOM TIMES AND DOES NOT SEEM ASSOCIATED WITH ANT PARTICULAR THRUST OR BLEED SETTINGS.  THE PILOT STATED HE BELIEVES THE SMELL TO BE COMING FROM NUMBER 1 ENGINE WHEN ANTI-ICING IS ON.  REMOVED AND REPLACED THE NR 1 ACM IAW AMM 21-51-03.  GROUND RUNS OPS CHECK GOOD IAW ETN# EM-72-034.  THE AIRCRAFT WAS RETURNED TO SERVICE.
